MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperplasia (1906); Stenosis (2263)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that a flow diverter stent was successfully implanted in a patient on (b)(6) 2022 to treat aneurysm at left internal carotid artery-ophthalmic (c6 segment), saccular.6 month follow up on (b)(6) 2023 showed >75-100% parent artery stenosis & stenosis within subject flow diverter stent.No relevant adverse event was reported.Patient has a past medical history of severe headache/migraine, arteriovenous malformation.No more detail available.
 
Event or Problem Description
It was reported that a flow diverter stent was successfully implanted in a patient on (b)(6) 2022 to treat aneurysm at left internal carotid artery-ophthalmic (c6 segment), saccular.6 month follow up on 4/4/2023 showed >75-100% parent artery stenosis & stenosis within subject flow diverter stent.No relevant adverse event was reported.Patient has a past medical history of severe headache/migraine, arteriovenous malformation.No more detail available.Additional information received on 1-nov-23 reported that there was significant intimal hyperplasia progressing to occlusion of the subject flow diverter.There is no apparent reduction of blood flow to the circulation beyond the occlusion due to robust collateral circulation from the acom (anterior communicating) and pcom (posterior communicating).No new medications or treatments are planned as of now.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Significant intimal hyperplasia progressing to occlusion of the subject flow diverter is evident.Additional information provided by the customer indicated there is no apparent reduction of blood flow to the circulation beyond the occlusion due to robust collateral circulation from the acom (anterior communicating) and pcom (posterior communicating).No new medications or treatments are planned for the stenosis unless the patient becomes symptomatic.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the as reported patient parent vessel stenosis.

Brand Name
SURPASS EVOLVE 4.5MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18044733
Report Number3008881809-2023-00524
Device Sequence Number15472991
Product Code OUT
UDI-Device Identifier07613327375244
UDI-Public07613327375244
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue NumberFDS45015
Device Lot Number22748464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale